# SDR AALA20130910017

- Difficulty date: September 3, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 70,829 hours, 25,138 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 231 IS DENTED & GOUGED FROM ACCESS DOOR 113AL LOCKING PIN.  INSTALLED A DOUBLER IAW EA B757-53-031426.
